MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW AXSOS 4.0MM / L36MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW AXSOS 4.0MM / L36MM; PLATE, FIXATION, BONE
Catalog Number 371536
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device evaluated by mfr: part of device remains implanted; disposition of remainder of device is unknown.
 
Event or Problem Description
As reported: "the head of the screw was split when trying to put it to the end, it was happening manually, in the same direction as the guide.The screw is blocked during the same procedure, one of the screws did not pass properly through the plate, was changed by another and this did not enter in its totalidade." additionally: "remains a screw without head inside the patient." procedure was completed successfully without adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided despite multiple attempts.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
LOCKING SCREW AXSOS 4.0MM / L36MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8862856
Report Number0008031020-2019-01009
Device Sequence Number1938421
Product Code HRS
UDI-Device Identifier07613154864263
UDI-Public07613154864263
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K050512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number371536
Device Lot NumberY12252
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1